# SDR DALA2017081406290

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 81,105 hours, 36,905 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS BINDING ON APPROACH.  LUBRICATED LEFTT AND RIGHT FLAPS, FOUND WATER IN NR 06 TRANSMISSION IAW AMM 12-21.  CHECKED ADJUSTMENT OF LT & RT POSITION TRANSMITTERS, FLAP PDU TRANSMITTER, AND FLAP CONTROL TRANSMITTER IAW AMM 27-58 WITH PESU-40.  DURING NORMAL FLAP TRAVEL,  FOUND RT INDICATOR NEEDLE STALLING INTERMITANTLY.  REPLACED THE RT FLAP TRANSMITTER AND INDICATOR IAW AMM 27-58. FLAPS OP NORMAL.
